Dr. R.J. Tomkins

Vice-President (Administration) Emeritus and

    Adjunct Professor of Mathematics and Statistics
University of Regina, 3737 Wascana Parkway,
Regina, Saskatchewan   S4S 0A2   Canada
Telephone: (306) 584-3708
Fax: (306) 585-4020
E-mail:

Education:

Ph.D. 1970 (Purdue); MS 1967 (Purdue), B.A. Honours 1966 (Saskatchewan), B.A. 1965 (Saskatchewan)

Field of Research:

Probability theory, particularly limit theorems for discrete sequences.
Stability theorems for large order statistics and laws of iterated logarithm for sums of independent random variables and martingales.

 

Recent Publications:

 

  • Michael Z.F. Li and R. J. Tomkins (2004).  Stability of Maxima of Random Variables with Multidimensional Indices.  Extremes, 7, 135-147.
  • R.J. Tomkins (2004).  Criteria for the Almost Sure Stability of Weighted Maxima of Bounded i.i.d. Random Variables. Fields Institute Communications, 44, 265-270.
  • Deli Li and R.J. Tomkins (2003).  The Law of the Iterated Logarithm for Weighted Sums of Independent Random Variables. Journal of Theoretical Probability, 16, 519-542.
  • R. J. Tomkins (2002).  Relative Stability of Weighted Maxima of Bounded i.i.d. Random Variables. In Recent Advances in Statistical Methods: Proceedings of the Statistics 2001 Canada Conference.  Imperial College Press, 324-329.
  • R.J. Tomkins (2002).  Properties and Applications of Measurable Covers and Cores. Pakistan Journal of Statistics, 18, 275-283.